Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having painful lump on neck, fever. Given azithral. Blood test shows low WBC. X ray normal. Any suggestion?

I SUDDENLY NOTICED A PAINFUL LUMP IN THE RIGHT SIDE OF THE NECK AT NIGHT.....DEVELOPED 102* TEMPERATURE IN THE MORNING.......SHOWED THE DOCTOR.........WAS GIVEN AZITHRAL AND AUGMENTIN ........BLOOD REPORT SHOWED LOW WBC COUNT.REST OF THE REPORT WAS NORMAL....CHEST X-RAY IS CLEAR....FEVER STARTED SUBSIDING BUT AFTER 5 DAYS OF AUGMENTIN ALSO, i AM NORMAL IN THE MORNINGS BUT HAVE 99.6* TEMPERATURE IN THE AFTERNOON AND EVENINGS EVERYDAY...THE NECK LUMP HAS SUBSIDED BUT SOMEHOW THE HEAD FEELS HEAVY...DO NOT KNOW WHAT TO DO
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hi,
Thanks for your query,
You have viral fever along with may be Lymph node enlargement in neck.
I think what you have done is right.
The evening temperature of 99.6 will be subsided within 2-3 days with heavy heads.
Just wait for few days & continue taking prescribed medicine.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor